Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking zithromax for bronchitis. Taking codeine as a cough suppressant. Cough with phlegm persisting. Need to go to doctor again?

I went to the doctor about 2 weeks ago and found that I had bronchitis . I was put on Zithromax and a cough suppressant with codeine . I finished all of my medication but I am still occasionally coughing and my voice is still not back to normal. I ve tried taking over the counter cough suppressants such as Mucinex and Robitussin but still have a lingering cough with clear bubbly phlegm. Would this be a cause for me to go back to my doctor?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You had been diagnosed as bronchitis and put on the treatment
Your symptoms are still persistent.
Bronchitis is infection of lung, which needs long time for treatment.
It is better to consult doctor rather than taking the over counter drugs.
Doctor may re examine and re investigate you for your symptoms
Hope this answers your question
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor